| Model Number |
2008-90060 |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a chesapeake lumber case, the universal awl 'skived' off the endplate and did not create the necessary pilot hole for the screw.This resulted in the cages at s1 and l4 having only 2 screws inserted instead of 3.Additionally, during screw insertion, the angled tapered driver came off of the screw.It was also observed that the laser markings had worn off of the expandable drill guide.The surgeon intends to do a follow up posterior fixation on another day.This report will capture the expandable grill guide.
Additional Manufacturer Narrative
Return status of the device is unknown.
Event or Problem Description
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device was not returned.Device history records could not be reviewed as a valid lot number was not provided and could not be obtained.Complaint history records were reviewed for this catalog number, no adverse trends were observed.Due to lack of information, an exact cause of the reported event cannot be determined.Potential causes include: labelling wearing off due to age of device/ extensive use of device, etc.